# SDR DLL17950728

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND RIGHT ELEVATOR, SPAR WEB CRACKED AT LIGHTENING HOLE JUST INBOARED OF THE OUTBOARD ATTACH FITTING.  REPAIRED PER SRM 55-21-00.
